# SDR AALA202407128827

- Difficulty date: July 2, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 26,520 hours, 12,277 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P129C
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK DURING LOW ENGINE POWER SETTINGS. MOST NOTICEABLE DURING DESCENT AND TAXI IN. **SUPPLEMENTAL REPORT FOR AALA202407058827: MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. MAINTENANCE ALSO FOUND THE APU GEABOX VENT LINE CLOGGED AND CLEANED IT PER AMM 49-26-55. (AALA202407128031) A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. ** (CLOSED)
